# SDR FDEA201811303402

- Difficulty date: November 30, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 56,891 hours, 26,770 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bolt
- Condition: Sheared
- Location: Crgo Door Act
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR FWD HOOK LATCH ACTUATOR BELLCRANK WAS FOUND TO HAVE A   SHEARED BOLT.  REPLACED MAIN CARGO DOOR FWD HOOK AND ATTACHING BELLCRANK IAW CMM 52-32-03  REPLACED FWD HOOK ATTACH BOLTS IAW SRM 51-40-02  PRFORMED ADJUSTMENT CHECK OF MAIN CARGO DOOR FWD HOOK AND BELL CRANK IAW AMM   53-32-00-5  PERFORMED OPERATIONAL CHECK OF MAIN CARGO DOOR IAW AMM 52-32-00-0.
